# SDR DALA2019010400049

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 45,794 hours, 31,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND INBOARD FLAP LEADING EDGE WAS FOUND DAMAGED. NRC 010-0001:0514-2001/001 00011: REMOVED AFT VANE PER AMM 27-50-03. REMOVED NOSE ASSY AND ROUTED TO SHOP 383 FOR REPAIR WHICH WAS ACCOMPLISHED ON SHOP ORDER PA4968/ WORK ORDER 19567 AND INSTALLED ORIGINAL REWORKED NOSE ASSY REF CMM 27-50-1 AND DWG 5913601. REINSTALLED AFT VANE PER AMM 27-50-03. (LP #0889823)
